Hokkaido Mathematical Journal

On the geometry of the complex quadric

Jacques GASQUI and Hubert GOLDSCHMIDT

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 20, Number 2 (1991), 279-312.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413844

Digital Object Identifier
doi:10.14492/hokmj/1381413844

Mathematical Reviews number (MathSciNet)
MR1114408

Zentralblatt MATH identifier
0764.53048

Citation

GASQUI, Jacques; GOLDSCHMIDT, Hubert. On the geometry of the complex quadric. Hokkaido Math. J. 20 (1991), no. 2, 279--312. doi:10.14492/hokmj/1381413844. https://projecteuclid.org/euclid.hokmj/1381413844


Export citation